| Model Number |
801188 |
| Medical Device Problem Code |
Calibration Problem (2890)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/25/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the electronic patient gas system (epgs) would randomly request recalibration.There were no reported consequences to the patient.No other details regarding the nature of this event were provided.
Additional Manufacturer Narrative
Updated blocks: b5, d9, d10, e1, h3 and h6.The field service representative (fsr) could not duplicate the reported complaint.The fsr reviewed the data log and found multiple oxygen (o2) sensor and blender not getting the same reading errors.The o2 sensor was replaced the release testing was performed.The unit operated to the manufacturer's specifications.
Event or Problem Description
Additional information received that the issue occurred during set-up of the device for a cardiopulmonary bypass (cpb) procedure.The team attempted multiple calibrations, but the issue remained.As a result, an alternate device was employed.The surgical procedure was completed successfully.There was no delay, no blood loss, nor adverse consequences to the patient.
Additional Manufacturer Narrative
Updated block: h6.The reported complaint was confirmed.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.